MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT CATHETER
Model Number SK15035M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, a lot number was provided, and a lot history review was performed.The sample was returned to bd for evaluation.After further evaluation, break was identified on the device during the investigation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported malfunction indicated that model sk15035m support catheter allegedly had a break.This report was received from one source.This malfunction involved a patient with no patient consequences.The patient was a (b)(6) year old female.Weight was not provided for the reported patient.

Brand Name
SEEKER CROSSING SUPPORT CATHETER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9591626
Report Number2020394-2020-00287
Device Sequence Number3603771
Product Code DQY
UDI-Device Identifier00801741067921
UDI-Public(01)00801741067921
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSK15035M
Device Catalogue NumberSK15035M
Device Lot NumberVTDV0589
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/15/2020
Patient Sequence Number1